does taking prednisone affect PSA level?

Related Answers

Explore the latest questions and answers related to "does taking prednisone affect PSA level?"

Answered: What does PSA mean

PSA (medical term) is a test for Prostate-Specific Antigen. A high number indicates probable prostate cancer. PSA (Airline) was Pacific Southwest Airlines, now part of US Airways. There's also another regional carrier named PSA, also part of US Airways.

Answered: My husband PSA was .3 is this normal? thank you

Hi Kristi, Yes the results are perfect. Up to 4 ng/ml (nano-grams per mili-litter) is normal. He has 0.3 ng/ml so it's just perfect. Best regards,

Answered: PSA levels of 14

My friend's dad has been diagnosed with the almost around the same munber of PSA in the later stage of his life. He started taking beta sitosterol supplements and that helped him in some way to better the prostate health.

Answered: Can psa levels go over 100? And if so after 2 blood tests that say the

It means that the person needs to get a biopsy to confirm but the chances of cancer are present. It's not a sure thing, ever--till the biopsy. Anyway, reading Super Beta Prostate reviews will help you understand the prostate better and you'll see how beta-sitosterol helps the prostate too.

Answered: My husband had prostrate cancer he had it removed ...

Unless the psa level is down you should take him to your doctor regularly. You can ask your doctor to check that it has not spread to the other parts of the body. Its always better to have the tests done and investigated on time than worry later... Just to share some additional information here. I ...
Liked this question? Tell your friends about it

More Questions

Is prednisone used for pluerisy??

Prednisone could be used especially if tuberculosis was involved. More common would be NSAIDs (non-steroidal anti-inflammatory drugs).

Psa test

1 day.

What makes your mac computer take so long to come on

There are many reasons it could take a while for your Mac to turn on, but without knowing what you have on your computer I couldn't really pinpoint the issue. My advice to you would be to contact a Mac expert at an Apple authorized shop. You could probably call or go on to their website to see if ...